# SDR SWAA2020072700651

- Difficulty date: July 14, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 683
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERIOR FUSELAGE SKIN HAS CORRIOSION AT BS 683 RBL 2;RBL 9 AT FASTENER HOLES. INBETWEEN STRINGER 1R AND 2R / DAMAGE REPAIRED/INSPECTED AND EVALUATED PER EA 20-153-01151 REV IR (ATS ER 20-02895 REV IR). REFER TO NRC U186768 FOR TRACKING.
